# SDR ASAA2016072617522

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,087 hours, 6,452 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 10115290
- Condition: Failed
- Location: Cabin Pressure
- Part time: 22,117 hours, 6,459 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 500 FEET ON FINAL,  THE AUTO FAIL LIGHT ILLUMINATED ON THE PRESSURIZATION PANEL ALONG WITH GREEN ALTN LIGHT. AT GATE WE FOLLOWED THE QRH AND WHEN I MOVED THE SWITCH TO ALTN THE AUTO FAIL LIGHT WENT OUT. GROUNDED - YES. REMOVED AND INSTALLED NEW OUTFLOW VALVE, REF B737-800 AMM 21-31-03-000-801 & 21-31-03-400-80. RAN OPS CHECK, PRESSURE SYSTEM GROUND TEST PER B737-800 AMM 21-31-00-700-802, OPS NORMAL.
